首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
VARIATIONAL FORMULATION OF HAMILTONIAN BOUNDARY-VALUE PROBLEMS
被引:2
|
作者
:
ARTHURS, AM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV YORK,DEPT MATH,YORK Y01 5DD,N YORKSHIRE,ENGLAND
UNIV YORK,DEPT MATH,YORK Y01 5DD,N YORKSHIRE,ENGLAND
ARTHURS, AM
[
1
]
机构
:
[1]
UNIV YORK,DEPT MATH,YORK Y01 5DD,N YORKSHIRE,ENGLAND
来源
:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
|
1977年
/ 61卷
/ 02期
关键词
:
D O I
:
10.1016/0022-247X(77)90124-X
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:389 / 396
页数:8
相关论文
共 50 条
[1]
GEOMETRICAL FORMULATION OF HAMILTONIAN BOUNDARY-VALUE PROBLEMS
ARTHURS, AM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV YORK,DEPT MATH,YORK Y01 5DD,N YORKSHIRE,ENGLAND
UNIV YORK,DEPT MATH,YORK Y01 5DD,N YORKSHIRE,ENGLAND
ARTHURS, AM
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1977,
60
(02)
: 483
-
492
[2]
VARIATIONAL FORMULATION OF NONLINEAR BOUNDARY-VALUE PROBLEMS
BUFLER, H
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV STUTTGART,INST MECH BAUWESEN,D-7000 STUTTGART 1,FED REP GER
UNIV STUTTGART,INST MECH BAUWESEN,D-7000 STUTTGART 1,FED REP GER
BUFLER, H
[J].
INGENIEUR ARCHIV,
1976,
45
(01):
: 17
-
39
[3]
Variational inverse boundary-value problems of aerohydrodynamics
Elizarov, A.M.
论文数:
0
引用数:
0
h-index:
0
Elizarov, A.M.
Fokin, D.A.
论文数:
0
引用数:
0
h-index:
0
Fokin, D.A.
[J].
Doklady Akademii Nauk,
2001,
377
(06)
: 758
-
764
[4]
SUBDIFFERENTIAL AND VARIATIONAL FORMULATIONS OF BOUNDARY-VALUE PROBLEMS
ALDUNCIN, G
论文数:
0
引用数:
0
h-index:
0
ALDUNCIN, G
[J].
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,
1989,
72
(02)
: 173
-
186
[5]
VARIATIONAL THEORY AND APPROXIMATION OF BOUNDARY-VALUE PROBLEMS
SHOWALTER, RE
论文数:
0
引用数:
0
h-index:
0
SHOWALTER, RE
[J].
LECTURE NOTES IN MATHEMATICS,
1985,
1129
: 140
-
179
[6]
VARIATIONAL PRINCIPLES FOR A CLASS OF BOUNDARY-VALUE PROBLEMS
ARTHURS, AM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV YORK,DEPT MATH,YORK,ENGLAND
UNIV YORK,DEPT MATH,YORK,ENGLAND
ARTHURS, AM
[J].
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1975,
50
(03)
: 483
-
488
[7]
VARIATIONAL FORMULATION OF BOUNDARY-VALUE PROBLEM OF GRAVITY POTENTIAL
NEDOMA, J
论文数:
0
引用数:
0
h-index:
0
机构:
CZECHOSLOVAK ACAD SCI,GEOPHYS INST,BOCNI 2,14131 PRAGUE,CZECHOSLOVAKIA
CZECHOSLOVAK ACAD SCI,GEOPHYS INST,BOCNI 2,14131 PRAGUE,CZECHOSLOVAKIA
NEDOMA, J
[J].
STUDIA GEOPHYSICA ET GEODAETICA,
1975,
19
(03)
: 226
-
232
[8]
VARIATIONAL PRINCIPLES AND HYPERCIRCLE FOR BOUNDARY-VALUE PROBLEMS
ARTHURS, AM
论文数:
0
引用数:
0
h-index:
0
ARTHURS, AM
[J].
PROCEEDINGS OF THE ROYAL IRISH ACADEMY SECTION A-MATHEMATICAL AND PHYSICAL SCIENCES,
1977,
77
(06)
: 75
-
83
[9]
Multiple Solutions of Boundary-Value Problems for Hamiltonian Systems
论文数:
引用数:
h-index:
机构:
Kirichuka A.
[J].
Journal of Mathematical Sciences,
2018,
231
(6)
: 730
-
744
[10]
VARIATIONAL APPROACH TO BOUNDARY-VALUE PROBLEMS IN KINETIC THEORY
CERCIGNANI, C
论文数:
0
引用数:
0
h-index:
0
CERCIGNANI, C
PAGANI, CD
论文数:
0
引用数:
0
h-index:
0
PAGANI, CD
[J].
PHYSICS OF FLUIDS,
1966,
9
(06)
: 1167
-
+
←
1
2
3
4
5
→